# SDR XNOA1203

- Difficulty date: October 20, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- Aircraft time: 39,680 hours, 27,477 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Failed
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LOW SPEED AIL FAILED TO DISCONNECT AT FLAPS RET/OVERWEIGHT LANDING BELOW 360' PM.  REMOVED AND REPLACED LOW SPEED AILERON LOCKOUT ACTUATOR I/A/W A300 AMM 27-11-48, OPS CK GOOD.  PERFORMED OVERWEIGHT LANDING INSPECTION I/A/W A300 AMM 5-51-11, NO DEFECTS NOTED.
